Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 107, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2013, 1:55 PM CDT for Pierce County, Saint Croix County, Wisconsin. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 1:55 PM CDT (18:55 UTC)
- Expired
- Jun 26, 2013, 2:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 92 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:55 PM CDT | HAIL 0.5 | 5 Sse River Falls, WI | LASTED A FEW MINUTES. |
| Jun 26, 2:00 PM CDT | TSTM WND DMG | Ellsworth, WI | SEVERAL TWO INCH DIAMETER BRANCHES DOWN IN TOWN. ONE AND EIGHT TENTHS INCHES OF RAINFALL ALSO RECORDED WITH PASSAGE OF STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS53 KMPX 261855
SVRMPX
WIC093-109-261930-
/O.NEW.KMPX.SV.W.0107.130626T1855Z-130626T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
155 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTH CENTRAL ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 230 PM CDT
* AT 149 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLSWORTH...
AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARTEL AND PLUM CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9217 4466 9267 4469 9270 4490 9266
4483 9216
TIME...MOT...LOC 1854Z 284DEG 23KT 4477 9247
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
078
WWUS53 KMPX 261913
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
213 PM CDT WED JUN 26 2013
WIC093-109-261930-
/O.CON.KMPX.SV.W.0107.000000T0000Z-130626T1930Z/
ST. CROIX WI-PIERCE WI-
213 PM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIERCE AND
SOUTH CENTRAL ST. CROIX COUNTIES UNTIL 230 PM CDT...
AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ELLSWORTH...AND MOVING EAST AT 25 MPH. AT 155 PM HALF INCH HAIL
WAS REPORTED WITH THIS STORM 5 MILES SOUTHEAST OF RIVER FALLS.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLUM CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9217 4466 9267 4469 9270 4490 9266
4483 9216
TIME...MOT...LOC 1913Z 284DEG 23KT 4474 9230
HAIL...1.00IN
WIND...60MPH
$$492
WWUS53 KMPX 261924
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
224 PM CDT WED JUN 26 2013
WIC093-109-261934-
/O.EXP.KMPX.SV.W.0107.000000T0000Z-130626T1930Z/
ST. CROIX WI-PIERCE WI-
224 PM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR PIERCE AND SOUTH CENTRAL ST.
CROIX COUNTIES WILL EXPIRE AT 230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4459 9217 4466 9267 4469 9270 4490 9266
4483 9216
TIME...MOT...LOC 1924Z 284DEG 23KT 4472 9220
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:17 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 26, 1:17 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 117 PM CDT WED JUN 26 2013 .MESOSCALE DISCUSSION... ISSUED AT 107 PM CDT WED JUN 26 2013 SCATTERED STORMS HAVE FIRED ALONG A CONFLUENCE LINE ASSOCIATED WITH A WIND SHIFT...WHICH IS COLLOCATED WITH A SURFACE TROUGH FROM THE TC METRO NEWD INTO NWRN WI. OTHER THAN SMALL HAIL AND SOME LIGHTNING...NOTHING OF SIGNIFICANCE HAS YET RESULTED FROM THIS ACTIVITY. HOWEVER...CLOUDS HAVE BEGUN TO BREAK OUT ACROSS WRN WI AND SOME FURTHER DEVELOPMENT OF THIS ACTIVITY IS LIKELY TO TAKE PLACE THIS AFTERNOON AS INSTABILITY BUILDS. EFFECTIVE SHEAR IS PRETTY MODEST IN THESE AREAS WHICH HAS BEEN RESPONSIBLE FOR LACK OF ORGANIZATION. STORM CLUSTERS ARE LIKELY TO REMAIN AS THE MAIN STORM MODE THROUGH THE AFTERNOON. CONSULT THE SPC MCD 1247 FOR MORE INFORMATION. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM CDT TUE JUN 25 2013 THE GENERAL CONSENSUS AMONGST THE SHORT TERM MODEL SOLUTIONS IS FOR A GRADUAL WEAKENING TREND WITH THE BROKEN LINE OF SHOWERS/ THUNDERSTORMS AS IT TRACKS EASTWARD ACROSS WESTERN MN EARLY THIS MORNING. THEREFORE...HAVE TAPERED POPS OFF GRADUALLY THROUGH THE MORNING HOURS. SREF/HRRR/ARW MODELS THEN ALL DEPICT DIURNALLY DRIVEN THUNDERSTORM DEVELOPMENT AS THE COLD FRONT PASSES THROUGH THIS AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 35. A FEW OF THE STORMS MAY BE SEVERE DURING THE AFTERNOON/EARLY EVENING. ANOTHER WARM AND HUMID DAY IS ON TAP. HIGHS WILL BE WELL INTO THE 80S COMBINED WITH DEWPOINTS IN THE 65 TO 70 DEGREE RANGE. HEAT INDICES THIS AFTERNOON IN THE LOWER 90S. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 345 AM CDT WED JUN 26 2013 A FEW SHOWERS AND THUNDERSTORMS CAN NOT BE RULED OUT ACROSS PORTIONS OF EASTERN MN AND WEST CENTRAL WI THURSDAY AND FRIDAY AS WE REMAIN ON THE WESTERN SIDE OF A NEGATIVE TILT UPPER TROUGH AND STRONG JET ALOFT. THE TROUGH IS SHOWN BY ALL DETERMINISTIC RUNS TO DROP SOUTHWESTWARD ACROSS THE FA FRIDAY NIGHT AND SATURDAY. UNFORTUNATELY...RAIN CHANCES FOR SATURDAY ARE INCREASING. DRY WEATHER IS EXPECTED TO RETURN BY SUNDAY WITH THE UPPER TROUGH SOUTH OF THE REGION. THE THREAT FOR SHOWERS AND A FEW THUNDERSTORMS RETURNS TO WESTERN MINNESOTA ON MONDAY AND ACROSS ALL OF THE FA BY TUESDAY...ALTHOUGH THE ECMWF IS NOT AS AGGRESSIVE AS THE GFS IS WITH MORE UPPER TROUGHING MOVING THROUGH. ITS POSSIBLE THAT RAIN COULD BE BOTH NORTH AND SOUTH OF THE CWA DURING THESE PERIODS. THE WARMEST DAY OF THE LONG TERM IS THURSDAY WITH HIGHS IN THE MIDDLE TO UPPER 80S. A SIGNIFICANT DROP IN TEMPERATURES IS EXPECTED BY SATURDAY DUE TO THE CLOUDS/SHOWERS AND NORTHERLY FLOW DEVELOPING WITH HIGHS FORECAST TO BE ONLY IN THE MIDDLE 70S. HIGHS IN THE UPPER 70S TO LOWER 80S DOMINATE THE REMAINDER OF THE FORECAST PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 107 PM CDT WED JUN 26 2013 STORMS HAVE FIRED ACROSS FAR ERN MN AND WRN WI AT TAF ISSUANCE TIME. THINK THE THREAT WEST OF MSP IS OVER...WITH THE THREAT INCREASING THIS AFTERNOON AT RNH AND EAU. ACTIVITY SHOULD BECOME FAIRLY WIDESPREAD BY 20Z OVER WRN WI. THE STORMS WILL PUSH EAST THIS EVENING WITH A PERIOD OF DRY WX EXPECTED BEFORE ANOTHER FRONT REACHES THE AREA OVERNIGHT. A FEW SHOWERS/STORMS COULD FIRE ALONG IT LATE...BUT COVERAGE IS EXPECTED TO BE TOO LOW AND BRIEF TO INCLUDE IN ANY TAF LOCATION. KMSP...CLUSTER OF TSRA HAS FORMED NORTH AND EAST OF THE TERMINAL...WHICH IS PUSHING EAST. ADDITIONAL STORMS COULD DEVELOP THROUGH 20Z...BUT THE BETTER THREAT IS NOW SHIFTING EAST OF MSP. /OUTLOOK FOR KMSP/ THU...VFR. WINDS WNW AT 10G15KTS. FRI...VFR. WINDS NW AT 15G20KTS. SAT...VFR. CHC SHRA/TS WITH MVFR. WINDS NW AT 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MESOSCALE...BORGHOFF SHORT TERM...LS LONG TERM...RAH AVIATION...BORGHOFF
Hazardous weather outlook, Jun 26, 1:04 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 104 PM CDT WED JUN 26 2013 MNZ045-052-053-060>063-070-078-WIZ014>016-023>028-271815- KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA- GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- 104 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. A SLIGHT CHANCE OF NON-SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MNZ041>044-048>051-057>059-066>069-076-077-084-085-093-271815- DOUGLAS-TODD-MORRISON-MILLE LACS-POPE-STEARNS-BENTON-SHERBURNE- KANDIYOHI-MEEKER-WRIGHT-MCLEOD-SIBLEY-CARVER-SCOTT-LE SUEUR-RICE- WASECA-STEELE-FREEBORN- 104 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND AGAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ047-054>056-064-065-073>075-082-083-091-092-271815- STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE- REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- 104 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. BORGHOFF
In the hours before
Special weather statement, Jun 26, 12:17 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1217 PM CDT WED JUN 26 2013 MNZ053-063-WIZ014-261800- CHISAGO-POLK-WASHINGTON- 1217 PM CDT WED JUN 26 2013 AT 1212 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF FOREST LAKE. THIS STORM WAS MOVING EAST AT 25 MPH. PEA SIZE HAIL WAS REPORTED WITH THIS STORM AT 1214 PM IN SOUTHERN CHISAGO COUNTY. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SHAFER. OSCEOLA. DRESSER. CENTURIA. WANDEROOS. DERONDA. LAT...LON 4552 9235 4523 9229 4524 9302 4541 9301 TIME...MOT...LOC 1716Z 259DEG 24KT 4535 9273
Special weather statement, Jun 26, 1:00 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 100 PM CDT WED JUN 26 2013 MNZ063-070-078-WIZ023-024-261845- DAKOTA-GOODHUE-PIERCE-ST. CROIX-WASHINGTON- 100 PM CDT WED JUN 26 2013 ...HEAVY RAIN DEVELOPING OVER DAKOTA...GOODHUE...PIERCE...ST. CROIX AND WASHINGTON COUNTIES THROUGH 145 PM CDT... AT 1258 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF RIVER FALLS...OR 9 MILES SOUTHEAST OF HUDSON. THIS STORM WAS MOVING EAST AT 15 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... RIVER FALLS. ROBERTS. BELDENVILLE. HAMMOND. MARTEL. BALDWIN. LAT...LON 4506 9215 4464 9215 4471 9275 4512 9278 TIME...MOT...LOC 1801Z 274DEG 14KT 4489 9258
Local storm report, Jun 26, 1:19 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
119 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL RIVER FALLS 44.86N 92.62W
06/26/2013 E0.25 INCH PIERCE WI TRAINED SPOTTER
&&
BORGHOFFSpecial weather statement, Jun 26, 1:33 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 133 PM CDT WED JUN 26 2013 MNZ053-062-063-WIZ014-023-025-261930- CHISAGO-DUNN-POLK-RAMSEY-ST. CROIX-WASHINGTON- 133 PM CDT WED JUN 26 2013 ...HEAVY RAIN CONTINUING OVER CHISAGO...DUNN...POLK...RAMSEY...ST. CROIX AND WASHINGTON COUNTIES THROUGH 230 PM CDT... AT 131 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF STILLWATER. THIS STORM WAS MOVING EAST AT 20 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. ADDITIONAL RAINFALL BETWEEN ONE HALF INCH TO JUST OVER ONE INCH ALSO SHOULD BE EXPECTED AS THESE STORMS PASS YOUR LOCATION. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HUGO. SCANDIA. MARINE ON ST CROIX. EAST FARMINGTON. OSCEOLA. HOULTON. LAT...LON 4544 9218 4507 9215 4497 9299 4529 9302 TIME...MOT...LOC 1832Z 261DEG 28KT 4518 9284
Local storm report, Jun 26, 1:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL RIVER FALLS 44.86N 92.62W
06/26/2013 M0.75 INCH PIERCE WI TRAINED SPOTTER
HAIL MIXED WITH RAINFALL OF AN INCH IN 5 MINUTES LASTING
15 MINUTES
&&
LRSLocal storm report, Jun 26, 1:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
155 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FLOOD RIVER FALLS 44.86N 92.62W
06/26/2013 PIERCE WI TRAINED SPOTTER
FLOODING OF STREETS AND HIGHWAYSL
&&
LRSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:17 PM CDT | Special Weather Statement | MPX | Polk | 43 min |
| Jun 26, 1:00 PM CDT | Special Weather Statement | MPX | Pierce, Saint Croix | 45 min |
| Jun 26, 1:51 PM CDT | Areal Flood Advisory | MPX | Pierce, Saint Croix | 3 hr |
| Jun 26, 2:33 PM CDT | Special Weather Statement | MPX | Pierce | 42 min |
| Jun 26, 3:12 PM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce | 48 min |
| Jun 26, 4:32 PM CDT | Areal Flood Advisory | MPX | Chippewa, Eau Claire | 4 hr |
| Jun 26, 5:09 PM CDT | Special Weather Statement | MPX | Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.